MAUDE Adverse Event Report: ENCORE MEDICAL L.P. X-ALT HIP; LINER 10 DEG HOODED-NEU, MP9, HXE-PLUS, 36MM

ENCORE MEDICAL L.P. X-ALT HIP; LINER 10 DEG HOODED-NEU, MP9, HXE-PLUS, 36MM
Catalog Number 932-36-756
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to dislocation.The previous surgery and the revision detailed in this investigation occurred 9 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.Initial or prolonged hospitalization was required.This investigation is limited in scope as limited information was provided to djo surgical - austin for examination and the part associated with this investigation was not returned to djo surgical for review.A review of the implant device history records (dhr) shows that the reported components used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports associated with the product that may have contributed to the event.The device and its applicable concomitant devices were within their respective expiration dates at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to dislocation.There are multiple factors that may contribute to the event that are outside the control of djo surgical are inadequate soft tissue support, degenerative bone disease, patient bone deterioration, excessive range of motion, patient activities or trauma.Due to the short time between the original and revision surgery, the event may have possibly occurred due to improper implant selection, lack of post-operative care or patient non-compliance with medical instructions.No additional information was submitted with the complaint regarding pre-existing conditions of the patient or any activities that may have contributed to the event and hence a definitive root cause cannot be determined.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to the patient having dislocated his hip.

Brand Name
X-ALT HIP
Common Device Name
LINER 10 DEG HOODED-NEU, MP9, HXE-PLUS, 36MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8404562
Report Number1644408-2019-00184
Device Sequence Number10840943
Product Code LPH
UDI-Device Identifier00888912100182
UDI-Public(01)00888912100182
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2023
Device Catalogue Number932-36-756
Device Lot Number904N1972
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2019
Initial Report FDA Received Date03/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-362, LOT 866B1224
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR